MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625374160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's therapeutic range was 2.0 -3.0 inr.
 
Additional Manufacturer Narrative
The meter and test strips were requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Section e3: occupation is patient/consumer.
 
Event or Problem Description
It was reported that a patient received questionable results when testing with coaguchek xs meter serial number (b)(6).Please refer to the attachment for all patient data.Clarifications have been requested for all information written in red.
 
Additional Manufacturer Narrative
When the patient was hospitalized after receiving the 12 inr result on (b)(6) 2026, the patient was treated with vitamin k.The customer did not pay attention to her inr until she got out of the hospital.She only remembers her last meter reading which was 1.6 inr or 1.8 inr.The patient received a new meter on an unknown date and with the new meter, she had a result of 3.2 inr on (b)(6) 2026 at 8:42 p.M.The patient was satisfied with the new meter.It was mentioned the patient had "burses".This means the patient had bruises.The patient mentioned she had bruised due to "prodding and probing".The bruises have now faded.At 4:52 on 26-mar-2026, the patient had a result of 1.6 inr using an unknown method.The reporter's meter and test strips were provided for investigation where they were tested using retention controls.Testing results (qc range = 2.3 - 3.5 inr): qc 1: 3.0 inr, qc 2: 3.0 inr, qc 3: 3.0 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.The returned customer material, as well as the corresponding retention material meet the specifications.Medwatch field d9 has been updated.

Brand Name
COAGUCHEK XS PT TEST 6 STRIP
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25056411
Report Number1823260-2026-01711
Device Sequence Number13253141
Product Code GJS
UDI-Device Identifier00365702127104
UDI-Public00365702127104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625374160
Device Lot Number86944723
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/03/2026
05/06/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date05/01/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COUMADIN; JANTOVEN/GENTAVIN/GENTAVAN; LOVENOX; WARFARIN
Patient SexFemale